• Title of article

    Qualitative properties of two-dimensional predator-prey systems Original Research Article

  • Author/Authors

    R.E. Kooij، نويسنده , , A. Zegeling، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1997
  • Pages
    23
  • From page
    693
  • To page
    715
  • Keywords
    limit cycle , positive equilibrium , Liénard system
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    1997
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    855833